# SDR 95ZZZW297

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 400 / 420
- Part time: 32,254 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND CORROSION ON UPPER FLANGES OF FLOORBEAMS BS 400 AND BS 420 BETWEEN RBL 24 AND LBL 24.  STA 420 - REMOVED CORROSION AS PER SRM 51-10-6 - MIN THICKNESS REMAINING .114 WITHIN LIMITS PER SRM 53-10-1 FIG 4.  STA 400 - REMOVED CORROSION PER SRM 51-10-6 - MIN THICKNESS REMAINING .088 OUT OF LIMITS PER SRM 53-10-1 FIG 4 RBL 21.  STA 420 TO 400 ALODINED AND PRIMED PER SRM 51-10-2.  CUT OUT BAD AREA STA 400 FROM RBL 6  TO 28 RBL AS PER SRM 53-10-8 28 INCHES BY 2 INCHES BY 2 INCHES 7075-T6.  TOTAL CYCLES 29577.
